You are not currently logged in.
Access JSTOR through your library or other institution:
Collapsing Walls Theorem
Igor Pak and Rom Pinchasi
The American Mathematical Monthly
Vol. 119, No. 2 (February 2012), pp. 156-160
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.02.156
Page Count: 5
Preview not available
Abstract Let P ⊂ ℝ3 be a pyramid with the base a convex polygon Q. We show that when other faces are collapsed (rotated around the edges onto the plane spanned by Q), they cover the whole base Q.
Copyright the Mathematical Association of America 2012